Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 140, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2007, 8:35 PM CDT for Dade County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2007, 8:35 PM CDT (01:35 UTC)
- Expired
- Jun 18, 2007, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Dade County, MO
The radar
The Springfield radar (KSGF), 43 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 190136
SVRSGF
MOC057-190230-
/O.NEW.KSGF.SV.W.0140.070619T0135Z-070619T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 930 PM CDT.
* AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CEDARVILLE TO CEDARVILLE TO SYLVANIA...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LOCKWOOD AND GREENFIELD BY 900 PM CDT.
EVERTON BY 915 PM CDT.
THE TOWNS OF SYLVANIA...ARCOLA...NEOLA...CANE HILL...MEINERT...SOUTH
GREENFIELD...DADEVILLE AND PENNSBORO ARE ALSO IN THE PATH OF THESE
SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
PERSONS ON OR NEAR STOCKTON LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DONT BE CAUGHT OUT ON THE WATER IN A
SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3729 9386 3729 9398 3738 9407 3757 9407
3757 9372 3750 9364 3728 9364 3728 9384
$$
SCHAUMANN2 follow-up statements
000
WWUS53 KSGF 190207
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CDT MON JUN 18 2007
MOC057-190230-
/O.CON.KSGF.SV.W.0140.000000T0000Z-070619T0230Z/
DADE MO-
906 PM CDT MON JUN 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR DADE COUNTY...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CANE HILL TO
LOCKWOOD...MOVING SOUTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
EVERTON BY 925 PM CDT.
THE TOWNS OF PENNSBORO AND DADEVILLE ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
PERSONS ON OR NEAR STOCKTON LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DONT BE CAUGHT OUT ON THE WATER IN A
SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3729 9386 3729 9398 3738 9407 3757 9391
3757 9372 3750 9364 3728 9364 3728 9384
$$
SCHAUMANN000
WWUS53 KSGF 190229
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT MON JUN 18 2007
MOC057-190237-
/O.EXP.KSGF.SV.W.0140.000000T0000Z-070619T0230Z/
DADE MO-
927 PM CDT MON JUN 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY EXPIRES AT 930 PM
CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
RADAR INDICATES THAT WIND GUSTS TO 50 MPH WILL REMAIN POSSIBLE FROM
EVERTON TO PENNSBORO THROUGH 945 PM.
LAT...LON 3729 9386 3729 9398 3738 9407 3757 9391
3757 9372 3750 9364 3728 9364 3728 9384
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:45 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 18, 6:45 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 645 PM CDT MON JUN 18 2007 .UPDATE... MID LEVEL SHEAR AXIS WAS MAKING ITS ACROSS THE OZARKS AT LATE AFTERNOON WHILE A FRONT WAS SAGGING SOUTH ACROSS NORTHERN KANSAS AND MISSOURI. CONVECTION WAS FOCUSED EAST OF THE SHEAR AXIS AND NEAR THE FRONT. THE ACTIVITY ACROSS NORTHERN AND CENTRAL MISSOURI CLOSER TO THE FRONT WAS ALSO SUPPORTED BY A SHORTWAVE SWINGING INTO IOWA ANOTHER POSSIBLE VORTICITY MAXIMUM MOVING OUT OF NORTHEAST KANSAS. SOME UNCERTAINTY REMAINS TO HOW CONVECTION WILL EVOLVE THIS EVENING BUT IT APPEARS THE ACTIVITY WILL BE FOCUSED ACROSS CENTRAL MISSOURI AS THE VORTICITY MAXIMUM TRACKS EAST. STILL SOME CHANCE THAT ISOLATED SEVERE MAY DEVELOP ACROSS CENTRAL MISSOURI AS DEEP LAYERED SHEAR GRADUALLY INCREASES. ALSO OF CONCERN IS LOCALIZED FLOODING ACROSS CENTRAL MISSOURI WHERE TRAINING OF THE STORMS IS POSSIBLE. HOWEVER LOSS OF DAYTIME HEATING AND RESULTING STABILIZATION...NEGATIVE VORTICITY ADVECTION IN THE WAKE OF THE DEPARTING SHEAR AXIS...AND MID LEVEL WARM AIR ADVECTION WILL BE INHIBITING FACTORS TO MORE ROBUST CONVECTION. WILL ADJUST RAIN CHANCES TO HIGHLIGHT CENTRAL MISSOURI AND DECEASE THEM A BIT ELSEWHERE. FOSTER && .DISCUSSION... NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS PERSISTED ACROSS MUCH OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY. THESE ACTIVE CONDITIONS WERE IN RESPONSE TO THE PASSAGE OF A WEAK UPPER LEVEL SHEAR AXIS COMBINED WITH AN AIRMASS LOADED IN MOISTURE CONTENT. A COLD FRONT IS EXPECTED TO APPROACH THE REGION TONIGHT...AND THE INITIAL FORECAST CHALLENGE IN THIS AFTERNOONS ANALYSIS WAS DETERMINING PRECIP CHANCES ASSOCIATED WITH THIS FRONT DURING THE 1ST PERIOD (TONIGHT). THE NEXT CHALLENGE WAS DETERMINING SEVERE POTENTIAL FOR THIS EVENING. A DECENT SIGNAL EXISTS WITHIN THE 12Z GFS SOLUTION THAT WOULD SUGGEST A POSSIBILITY OF ORGANIZED CONVECTION OVER EASTERN KANSAS AND WESTERN MISSOURI. THE WRF ON THE OTHER HAND WOULD KEEP STORMS IN CHECK. SHORT TERM (TONIGHT - WEDNESDAY NIGHT)... BETWEEN THE UPPER LEVEL DISTURBANCE AND THE FRONTAL SYSTEM PUSHING THROUGH TONIGHT ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI...CATEGORICAL POPS WILL BE NEEDED ALONG AND EAST OF HIGHWAY 65. AS A MATTER OF FACT...ILL BE GOING 100 POPS OVER A GOOD PORTION OF THE EASTERN OZARKS WITHIN THE FIRST PERIOD. THE MORE DIFFICULT PRECIP FORECAST EXISTS OUT WEST WHERE MODELS DIFFER WITH HOW THE FRONT IS HANDLED IN THIS AREA. THE GFS SHOWS STRONG LOW LEVEL CONVERGENCE ALONG THE FRONT AND PUSHES IT THROUGH SOUTHEAST KANSAS BY AROUND 6Z...WHICH WOULD SUGGEST HIGH CHANCES FOR ADDITIONAL RAINFALL IN THESE AREAS. MEANWHILE THE WRF SHOWS THE WESTERN FLANK OF THE FRONT HANGING UP ACROSS NORTHERN KANSAS...WHICH GRADUALLY SHIFTS THE FRONT THROUGH DURING THE MORNING HOURS TUESDAY. THIS WOULD YIELD LITTLE CONVERGENCE AND LOW END CHANCES FOR ADDITIONAL RAIN. HERES WHATS HAPPENING WITH THE WRF AND WHY ITS LOW LEVEL PROGS ARE OFF. 12Z WRF 500MB HEIGHT MODEL INITIALIZATIONS SHOW A STRONG WAKE HIGH ACROSS OKLAHOMA AND EVEN INTO KANSAS BEHIND THIS MORNINGS OKLAHOMA CONVECTIVE CLUSTER. THE MODEL IS WAY OVERDONE WITH THIS WAKE HIGH AND FORCING THE FRONT TO BECOME HUNG UP ACROSS NORTHERN KANSAS. THIS SOLUTION SHOULD BE DISREGARDED FOR TONIGHTS PRECIP CHANCES ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...PARTICULARLY THE JOPLIN AREA. TV METS SHOULD LEAN TONIGHTS FORECAST WITH THE WETTER GFS...WITH CONDITIONS DRYING OUT DURING THE EARLY MORNING HOURS. FOR TUESDAY...DESPITE THE MODELS PROVIDING SOUTHERN MISSOURI WITH NEAR ZERO CHANCES FOR RAIN...I THINK LINGERING SHOWERS WILL EXIST IN RESPONSE TO THE FRONT NOT PUSHING ALL THE WAY INTO NORTHERN ARKANSAS...ESPECIALLY NEAR THE WEST PLAINS AREA. WILL TAKE A SECOND LOOK AT THIS PRIOR TO ISSUANCE TIME...BUT I MAY BE KEEPING A 20 - 30 PERCENT POP ALONG HIGHWAY 60 AND SOUTH FOR TUESDAY MORNING. OTHERWISE DRY AIR ADVECTS IN BY THE AFTERNOON PERIOD. THIS SHOULD SUPPRESS ANY SHOWERS FOR THE REMAINDER OF THE DAY...AND SHOULD BE A GOOD DAY TO GET AFTERNOON JOBS ACCOMPLISHED. BY TUESDAY NIGHT INTO WEDNESDAY...A CONVECTIVE COMPLEX WILL LIKELY OCCUR OVER THE PLAINS. WILL NEED TO MONITOR THIS SYSTEM AS IT MAY IMPACT SE KANSAS AND WESTERN MISSOURI WEDNESDAY MORNING. FOR THE REST OF WEDNESDAY...MUCH WILL DEPEND ON THIS SYSTEM AND IF IT CAN LAY OUT BOUNDARIES THAT ACT AS FOCI DURING THE AFTERNOON. THESE SMALL DETAILS WILL BECOME EASIER FORECASTED WITH TIME. LONG TERM (THURSDAY - SUNDAY)... HEADING INTO WEEKS END...MEDIUM RANGE MODELS SUGGEST THAT THE SUMMERTIME RIDGE WILL HAVE STRENGTHENED ACROSS THE DESERT SOUTHWEST...WHILE MEAN TROUGHING EXISTS TO THE EAST. THIS WILL PROVIDE A NORTHWEST FLOW REGIME OVER THE NATIONS MID SECTION...POTENTIALLY ALLOWING FOR A SERIES OF SHORTWAVE DISTURBANCES TO IMPACT EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. TIMING THESE DISTURBANCES ROUNDING THE PERIPHERY OF THE SUMMERTIME RIDGE IS ALWAYS A CHALLENGE 4-7 DAYS OUT. THIS SCENARIO WILL NEED TO BE FINED TUNED AS WE BECOME CLOSER TO WEEKS END...BUT ULTIMATELY I CAN NOT RULE OUT THUNDERSTORMS IN ANY PERIOD DURING THIS TIME FRAME. WHAT WE DO KNOW IS THAT TEMPERATURES ARE GOING TO TREND WARMER. AS A MATTER OF FACT...90 DEGREE TEMPERATURES ARE A GOOD BET BY THURSDAY AND FRIDAY. LOCATIONS THAT EXPERIENCE MORE AFTERNOON CLOUD COVER AND PRECIPITATION WILL LIKELY REMAIN IN THE 80S. TEMPERATURES COULD INCREASE INTO THE MID 90S SUNDAY AND EARLY NEXT WEEK. BOTH THE GFS AND THE ECMWF SHOW THE SUMMERTIME RIDGE FOLDING OVER INTO THE CENTRAL AND EASTERN PLAINS. THIS SCENARIO WOULD ALSO OFFER MORE OF A DRY FORECAST...BUT WERE ALSO TALKING ABOUT DAYS 7 AND 8. ITS CERTAINLY POSSIBLE MODELS COULD TREND IN EITHER DIRECTION...WITH STRENGTHENING THE RIDGE EVEN FURTHER...OR CONFINING IT TO THE SOUTHERN ROCKIES AND HIGH PLAINS. CRAMER && .AVIATION... EXTENSIVE CLOUD COVER AND SCATTERED SHOWERS WILL REMAIN ACROSS THE AREA THOUGH TONIGHT. AREAS OF MVFR CEILINGS WILL LIKELY DEVELOP OVERNIGHT ALONG WITH LIGHT FOG. SOUTHERLY WINDS WILL CONTINUE AHEAD OF AN APPROACHING FRONT THEN SHIFT TO THE NORTH AND NORTHEAST EARLY TUESDAY AS THE FRONT PASSES TO THE SOUTH. CLOUDS WILL GRADUALLY DECREASE TUESDAY MORNING LEADING TO VFR CONDITIONS. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO SGF
Hazardous weather outlook, Jun 18, 8:00 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 800 PM CDT MON JUN 18 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 800 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL UP TO THE SIZE OF QUARTERS...AND HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT ACROSS THE OUTLOOK AREA...BUT BE MOST CONCENTRATED NORTH OF A LINE FROM PITTSBURG KANSAS TO WEST PLAINS. DISCUSSION: AN UNSTABLE AND VERY MOIST AIRMASS WILL INTERACT WITH AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS TONIGHT. A FEW OF THESE STORMS MAY BECOME SEVERE...AS WIND SHEAR INCREASES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL REMAIN POSSIBLE DURING THE DAY TUESDAY AS A COLD FRONT EXITS THE REGION. ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS OVERNIGHT TUESDAY...AS A WEAK UPPER LEVEL DISTURBANCE DROPS THROUGH THE AREA. ADDITIONAL SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT THROUGH THE WORK WEEK AND INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER/FOSTER
In the hours before
Special weather statement, Jun 18, 3:24 PM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 324 PM CDT MON JUN 18 2007 MOZ103-182100- STONE MO- 324 PM CDT MON JUN 18 2007 ...SIGNIFICANT WEATHER ALERT FOR STONE COUNTY UNTIL 400 PM CDT... AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRANE...OR 12 MILES SOUTHEAST OF AURORA... MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Special weather statement, Jun 18, 4:36 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 436 PM CDT MON JUN 18 2007 MOZ080-182215- DALLAS MO- 436 PM CDT MON JUN 18 2007 ...SIGNIFICANT WEATHER ALERT FOR DALLAS COUNTY UNTIL 515 PM CDT... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF FAIR GROVE...OR 13 MILES SOUTH OF BUFFALO...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN DALLAS COUNTY...INCLUDING THE TOWNS OF MARCH...FOOSE AND CHARITY. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, Jun 18, 7:34 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FUNNEL CLOUD 1 N OZARK 37.04N 93.21W
06/18/2007 CHRISTIAN MO FIRE DEPT/RESCUE
SEVERAL REPORTS OF A FUNNEL CLOUD ON NORTH SIDE OF OZARK.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 64 min |
| Jun 18, 8:00 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 18, 8:47 PM CDT | Flash Flood Warning | SGF | Cedar | 11 hr |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 70 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.